Lancaster EPrints

Diagnostics for Pairwise Extremal Dependence in Spatial Processes.

Ancona-Navarrete, Miguel A. and Tawn, Jonathan A. (2002) Diagnostics for Pairwise Extremal Dependence in Spatial Processes. Extremes, 5 (3). pp. 271-285. ISSN 1386-1999

Full text not available from this repository.

Abstract

A measure of pairwise extremal dependence for spatial processes, that is marginally invariant, is introduced. This measure enables decisions to be made about whether a spatial process is asymptotically dependent, asymptotically independent or independent for any pair of locations, thus it provides fundamental diagnostic information for understanding or modeling the extreme values of a spatial process. We illustrate the properties and use of this measure through theoretical examples and applications in hydrology and oceanography.

Item Type: Article
Journal or Publication Title: Extremes
Uncontrolled Keywords: asymptotic independence - coefficient of tail dependence - extremal dependence - max-stable process - rainfalls - sea-levels - variogram
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 9677
Deposited By: Mrs Yaling Zhang
Deposited On: 19 Jun 2008 09:18
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 15:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/9677

Actions (login required)

View Item